Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/plms/s3-1.1.217> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- s3-1.1.217 doi "10.1112/plms/s3-1.1.217".
- s3-1.1.217 first1 "W. N.".
- s3-1.1.217 isCitedBy Quintuple_product_identity.
- s3-1.1.217 issn "0024-6115".
- s3-1.1.217 journal "Proceedings of the London Mathematical Society. Third Series".
- s3-1.1.217 last1 "Bailey".
- s3-1.1.217 mr "0043839".
- s3-1.1.217 pages "217–221".
- s3-1.1.217 title "On the simplification of some identities of the Rogers-Ramanujan type".
- s3-1.1.217 volume "1".
- s3-1.1.217 year "1951".